# SDR MALA975455

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 3235 - DURING APPROACH TO MSP, THE RIGHT BLEED WEMAC BLEW WARM AIR.  AFTER LANDING THE WEMAC BEGAN EMITTING SMOKE. TAXIED WITH RIGHT BLEEDS OFF.  MAINTENANCE REPLACED RIGHT COOLING TURBINE.  OPS CHECK GOOD.  (M)
